# SDR ASAA0440140

- Difficulty date: June 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1469377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND AFT CARGO COMPARTMENT, FLOOR SUPPORT ZEE ANGLE CORRODED BEYOND SERVICABLE LIMITS, STATION 727 TO 767 RT.  REPLACED ZEE ANGLE SUPPORT AND SUPPORT SPLICES.  (M)
